MathSciNet Relay Station
MathSciNet bibliographic data
MR2680038 47H05 (47H07 49J52 53C23)
Ahmadi Kakavandi, Bijan; Amini, Massoud Duality and subdifferential for convex functions on complete ${\rm CAT}(0)$ metric spaces. Nonlinear Anal. 73 (2010), no. 10, 3450–3455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement